| Texto completo | |
| Autor(es): |
Da Silva, Adriano
;
Grama, Lino
;
Robles, Alejandro
Número total de Autores: 3
|
| Tipo de documento: | Artigo Científico |
| Fonte: | DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS; v. 44, n. 9, p. 33-pg., 2024-03-24. |
| Resumo | |
In this article, we completely describe the control sets of one -input linear control systems on solvable, nonnilpotent 3D Lie groups. We show that, if the restriction of the associate derivation to the nilradical is nontrivial, the Lie algebra rank condition is enough to assure the existence of a control set with a nonempty interior. Moreover, such a control set is unique and, up to conjugations, given as a cylinder of the state space. On the other hand, if such a restriction is trivial, one can obtain an infinite number of control sets with empty interiors or even controllability, depending on the group considered. (AU) | |
| Processo FAPESP: | 18/13481-0 - Geometria de sistemas de controle, sistemas dinâmicos e estocásticos |
| Beneficiário: | Marco Antônio Teixeira |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |